I swell so bad it makes me miserable, I feel like Im preg. and im not.i allso take hydroxyz,bisopr or ziac please if you have any kind of info tell me.i have gone to my doc and he finds nothing
27 May 2010
Have you had a complete blood draw including SGOT and SGPT? You should also have your urine checked.
The first thing that comes to mind is liver irritation or inflamation. You need a good primary doctor that will work with you. If he/she is the one that said nothing is wrong get another opinion with a Gastro. Physician.
- Ziac Information for Consumers
- Ziac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 May 2010
it seems that while taking the Ziac brand my blood pressure was under control. With the generic BisoprololFumarate, my blood pressure has risen. Is ...
2 answers • 15 Jun 2010
Ziac - Just started this med and it keeps my HR in the 50's. What, if any, HR is considered too low?
... and should I hold off taking the med?
1 answer • 4 Sep 2010
I've been taking Ziac for over 20 years. Lately, I've been getting hives on my hands and feet. It's?
... definitely not a food allergy. Could it be the Ziac?
0 answers • 1 Jan 2013
I have no insurance or money and have been out of blood pressure that was prescribed to me for months. I have access to Lisiopril. Can I take it in ...
1 answer • 10 Sep 2014